# SDR DLM88040804

- Difficulty date: August 23, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 35,620 hours, 27,437 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT SYSTEM HYD QTY WENT TO 3 QTS.  TURNED OFF LEFT ENG DRIVEN PUMP PER POM.  RE-ENGAGED LEFT ENG HYD PUMP DURING FINAL APPROACH.  LEFT HYD QTY EVENTUALLY WENT TO ZERO.  FOUND BLUE FLEXIBLE PRESSURE LINE LEAKING IN TAIL CONE AREA.  REPLACED FLEX LINE, LT ENG DRIVEN PUMP, TRANSFER PUMP AND FILTERS.  FLUSHED LEFT HYD SYSTEM AND CLEANED AFT TAIL CONE AREA.
